# SDR UPS01235565

- Difficulty date: March 28, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Ws 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C & SI, RT WING & NR 1 FUEL PANEL HAS LIGHT SURFACE CORROSION ON LWR SURFACE,  PANEL REPLACED IAW MM 28-11-21
